Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 234, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 7, 2012, 3:13 PM CDT for Hood County, Parker County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 3:13 PM CDT (20:13 UTC)
- Expired
- Aug 7, 2012, 3:48 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hood County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 38 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS54 KFWD 072013
SVRFWD
TXC221-367-072115-
/O.NEW.KFWD.SV.W.0234.120807T2013Z-120807T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF GRANBURY...MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRANBURY AROUND 335 PM...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 398 AND 411.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3272 9788 3269 9757 3255 9757 3255 9761
3240 9761 3233 9782
TIME...MOT...LOC 2013Z 003DEG 7KT 3248 9768
$$2 follow-up statements
316
WWUS54 KFWD 072028
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE AUG 7 2012
TXC221-367-072115-
/O.CON.KFWD.SV.W.0234.000000T0000Z-120807T2115Z/
HOOD TX-PARKER TX-
328 PM CDT TUE AUG 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN PARKER AND EASTERN HOOD COUNTIES...
AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF GRANBURY...MOVING
SOUTH AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK TRAIL SHORES AROUND 335 PM CDT...
GRANBURY AROUND 355 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 398 AND 410.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3272 9788 3269 9757 3255 9757 3255 9761
3240 9761 3233 9782
TIME...MOT...LOC 2028Z 018DEG 6KT 3247 9770
$$
CAVANAUGH200
WWUS54 KFWD 072048
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT TUE AUG 7 2012
TXC221-367-072057-
/O.CAN.KFWD.SV.W.0234.000000T0000Z-120807T2115Z/
HOOD TX-PARKER TX-
348 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER AND
EASTERN HOOD COUNTIES IS CANCELLED...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 398 AND 410.
AT 347 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3272 9788 3269 9757 3255 9757 3255 9761
3240 9761 3233 9782
TIME...MOT...LOC 2047Z 018DEG 6KT 3244 9771
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:28 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 7, 12:28 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1228 PM CDT TUE AUG 7 2012 .AVIATION... CONCERNS...LOW THUNDERSTORM CHANCES LATE AFTERNOON/EARLY EVENING. ISOLATED SHOWERS AND THUNDERSTORMS NORTHWEST OF A K0F2 TO KBKD LINE...WILL CONTINUE TO MOVE SOUTHWEST AND NOT AFFECT THE METROPLEX TAF SITES. CUMULUS FIELDS HAVE ALREADY DEVELOPED TO THE NORTHEAST...SOUTHEAST AND SOUTHWEST OF THE METROPLEX AS OF MIDDAY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON ACROSS THE REGION. THE CHANCES IN THE METROPLEX ARE ONLY ABOUT 20 PERCENT...BUT HAVE PLACED VCTS AND CB IN THE TAF FOR THE 21-00Z PERIOD AS THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS. 58 && .UPDATE... A FEW SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE FAR WESTERN COUNTIES ALONG A LINE FROM GRAHAM TO ABILENE. LIGHTNING HAS RECENTLY BEEN OBSERVED WITH ONE STORM IN YOUNG COUNTY BUT OTHERWISE...NOT MUCH PRECIPITATION APPEARS TO BE REACHING THE GROUND. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON. DAMAGING DOWNBURST WINDS AND QUARTER SIZED HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. THE STORM ACTIVITY SHOULD DIMINISH IN THE EVENING HOURS. THE INHERITED FORECAST WAS ON TRACK BUT DID MAKE A FEW MINOR CHANGES TO THE AFTERNOON HIGHS. ALSO...INCREASED DEWPOINTS SOME FOR THE AFTERNOON HOURS. THIS WILL RESULT IN HEAT INDEX VALUES APPROACHING 105 DEGREES LATE THIS AFTERNOON IN SOME LOCATIONS...MAINLY ALONG AND EAST OF INTERSTATE 35. HOWEVER...THE TEMPERATURE FORECAST COULD BE AFFECTED BY AFTERNOON THUNDERSTORMS AND CLOUD COVER. 82/JLD && .PREV DISCUSSION... /ISSUED 341 AM CDT TUE AUG 7 2012/ WEAK NORTH TO NORTHWEST FLOW ALOFT WILL PREVAIL OVER NORTH TEXAS THROUGH EARLY NEXT AS UPPER LEVEL HIGH PRESSURE REMAINS ANCHORED ACROSS THE WESTERN STATES. WEAK LARGE SCALE LIFT COUPLED WITH A MODERATELY UNSTABLE ATMOSPHERE WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS WITH STORMS MOST LIKELY DURING THE HEAT OF THE AFTERNOON. ANY STORM THAT DEVELOPS IN THE AFTERNOON/EARLY EVENING WILL HAVE A POTENTIAL FOR DAMAGING DOWNBURST WINDS DUE TO DRY AIR BELOW THE HIGH BASED STORMS. PRECIPITATION CHANCES WILL DECREASE AS WE HEAD INTO THE WEEKEND AS DRIER AIR FILTERS IN BEHIND A COLD FRONT. THE DRY AIR SHOULD LINGER THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. TEMPERATURES THE REMAINDER OF THE WEEK WILL BE HOT WITH AFTERNOON HIGHS GENERALLY IN THE UPPER 90S TO AROUND 103. OVERNIGHT LOWS WILL RANGE FROM THE MID 70S TO NEAR 80. THE MIXING DOWN OF DRIER AIR SHOULD KEEP AFTERNOON HEAT INDEX VALUES BELOW 105. THEREFORE...WE WILL NOT ISSUE A NEW HEAT ADVISORY WITH THIS PACKAGE. TEMPERATURES WILL COOL A FEW DEGREES ON THE WEEKEND DUE TO VERY WEAK COLD AIR ADVECTION BEHIND THE EXPECTED COLD FRONT. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 104 80 102 80 100 / 20 20 20 20 20 WACO, TX 104 76 101 77 100 / 20 10 20 20 20 PARIS, TX 100 76 98 74 97 / 20 20 20 20 20 DENTON, TX 104 78 102 77 100 / 20 20 20 20 20 MCKINNEY, TX 103 77 102 77 99 / 20 20 20 20 20 DALLAS, TX 105 82 102 80 101 / 20 20 20 20 20 TERRELL, TX 102 76 100 76 98 / 20 20 20 20 20 CORSICANA, TX 101 77 100 77 100 / 20 10 20 20 20 TEMPLE, TX 101 74 100 74 99 / 20 10 20 20 20 MINERAL WELLS, TX 103 74 101 73 100 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Aug 7, 10:38 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1038 AM CDT TUE AUG 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1038 AM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD PRODUCE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND 1 INCH HAIL LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS WEDNESDAY THROUGH FRIDAY. GUSTY DOWNBURST WINDS AND LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS EACH DAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED BETWEEN 3 PM AND 8 PM.
In the hours before
Special weather statement, Aug 7, 2:18 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
218 PM CDT TUE AUG 7 2012
TXZ118-071945-
TARRANT TX-
218 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN TARRANT COUNTY
AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF KELLER...MOVING SOUTHWEST AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUE MOUND...HALTOM CITY...
HASLET...HURST...KELLER...NORTH RICHLAND HILLS...RICHLAND HILLS...
SAGINAW AND WATAUGA.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3287 9716 3274 9719 3285 9748 3293 9741
3299 9731 3298 9720
TIME...MOT...LOC 1918Z 024DEG 5KT 3294 9727Special weather statement, Aug 7, 2:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT TUE AUG 7 2012 TXZ102-072000- WISE TX- 229 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN WISE COUNTY AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES EAST OF DECATUR...MOVING SOUTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DECATUR. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3307 9740 3314 9773 3334 9754 3331 9742 TIME...MOT...LOC 1929Z 019DEG 7KT 3326 9751
Special weather statement, Aug 7, 2:31 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT TUE AUG 7 2012
TXZ094-072000-
FANNIN TX-
231 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF BONHAM...MOVING SOUTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD CITY...HONEY
GROVE AND BONHAM STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3387 9595 3372 9585 3350 9585 3349 9628
3376 9620 3377 9617 3379 9617 3381 9618
3385 9613 3385 9601 3387 9600
TIME...MOT...LOC 1931Z 356DEG 12KT 3379 9606Special weather statement, Aug 7, 2:36 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 236 PM CDT TUE AUG 7 2012 TXZ102-117-072000- WISE TX-PARKER TX- 236 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL PARKER COUNTY SOUTH CENTRAL WISE COUNTY AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES WEST OF BRIAR...MOVING SOUTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE SPRINGTOWN AND COTTONDALE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3283 9759 3284 9791 3312 9781 3309 9758 TIME...MOT...LOC 1936Z 013DEG 8KT 3301 9772
Special weather statement, Aug 7, 3:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CDT TUE AUG 7 2012 TXZ102-072030- WISE TX- 300 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN WISE COUNTY AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DECATUR...MOVING SOUTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD AND DECATUR. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3324 9739 3299 9740 3300 9763 3324 9762 TIME...MOT...LOC 2000Z 338DEG 14KT 3312 9750 CAVANAUGH
Special weather statement, Aug 7, 3:02 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT TUE AUG 7 2012
TXZ094-072030-
FANNIN TX-
302 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BONHAM...MOVING SOUTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...HONEY GROVE AND BONHAM STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3389 9592 3384 9584 3341 9586 3336 9621
3375 9623 3377 9617 3380 9617 3381 9618
3384 9615 3385 9601 3388 9600 3387 9595
TIME...MOT...LOC 2003Z 353DEG 11KT 3367 9605
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:25 PM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Aug 7, 1:33 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Aug 7, 1:36 PM CDT | Special Weather Statement | FWD | Grayson | 24 min |
| Aug 7, 1:46 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 37 min |
| Aug 7, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 53 min |
| Aug 7, 2:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Aug 7, 2:29 PM CDT | Special Weather Statement | FWD | Wise | 31 min |
| Aug 7, 2:31 PM CDT | Special Weather Statement | FWD | Fannin | 29 min |
| Aug 7, 2:36 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Aug 7, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 24 min |
| Aug 7, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Aug 7, 3:02 PM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Aug 7, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 44 min |
| Aug 7, 3:19 PM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Aug 7, 3:26 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Aug 7, 3:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Aug 7, 3:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Aug 7, 3:51 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| Aug 7, 3:52 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| Aug 7, 4:02 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Aug 7, 4:21 PM CDT | Special Weather Statement | FWD | Somervell | 24 min |
| Aug 7, 4:31 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Aug 7, 4:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Aug 7, 4:49 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 22 min |
| Aug 7, 4:54 PM CDT | Special Weather Statement | FWD | Grayson | 36 min |
| Aug 7, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 19 min |
| Aug 7, 4:59 PM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| Aug 7, 5:09 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Aug 7, 5:26 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| Aug 7, 5:34 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Aug 7, 5:41 PM CDT | Special Weather Statement | FWD | Hunt | 34 min |
| Aug 7, 5:57 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 6:11 PM CDT | Special Weather Statement | FWD | Rockwall | 34 min |
| Aug 7, 6:27 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 45 min |
| Aug 7, 6:40 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Aug 7, 6:45 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Aug 7, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.